# SDR AU510001709

- Difficulty date: October 8, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bag BAE146300A
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Shorted
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT INNER FUEL BOOST PUMP PRESSURE SWITCH TO PRINTED CIRCUIT BOARD WIRE SHORT CIRCUITED.
